# SDR QXEA2009022400140

- Difficulty date: February 21, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 19,630 hours, 20,224 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697071272
- Condition: Broken
- Location: Prop De Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - PROP DE-ICE CAUTION LT APPEARED INTERMITTENTLY FROM NR 1 PROP.  FOUND PROP DEICE HARNESS ON BLADE NR 6 ON NR 1 PROP BROKEN.  REMOVED AND REPLACED PROP DEICE HARNESS IAW AMM TASKS 61-10-06-000-805 AND 61-10-06-400-805.  OPS CHECK GOOD.  FAULTS DID NOT RETURN.  ACFT OK FOR SERVICE.
